MathSciNet Relay Station
MathSciNet bibliographic data
MR2833524 11A05 (11A07 11N25)
Grau Ribas, José María; Luca, Florian Cullen numbers with the Lehmer property. Proc. Amer. Math. Soc. 140 (2012), no. 1, 129–134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement